# SDR 96UAL900796

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L BUSTLE EMERGENCY LIGHT COMES ON INTERMITTENTLY.  REPAIRED WIRE NEAR TERMINAL BLOCK AT DOOR 1L FORWARD UPPER SILL AREA.
